# SDR 4VAA201810221006

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 36,550 hours, 30,221 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON SHORT FINAL TO KAUS, THE FLIGHT DECK CREW AND FORWARD FLIGHT ATTENDANT REPORTED AN ELECTRICAL BURNING ODOR. AIRCRAFT CONTINUED APPROACH AND LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED CHECKS IAW FIM 21-20-00 AND 25-31-00 TASK AND INSPECTED GALLEY AND UNDER FLOOR AREA. UNABLE TO LOCATE ANY SIGNS OR A SOURCE FOR ELECTRICAL OVERHEATING ODOR. AIRCRAFT RETURNED TO SERVICE.
